# SDR CA020719005

- Difficulty date: June 27, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 95-A55
- Aircraft time: 3,795 hours
- Engine: Cont IO470L
- Propeller: Mcauly 2AF36C39
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 95160000604
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING A 100 HR INSPECTION THE LEADING EDGE SKIN OF FLAP WAS FOUND CRACKED AT ACTUATOR ATTACH POINT.CRACKS EXTENDED INBOARD & OUTBOARD APPROXIMATELY 1INCH FROM THE FORWARD ATTACHMENT HOLE FOR FLAP ACTUATOR. - CRACKS WERE DETECTED AFTER CLEANING FLAPS.- CRACKS WERE ONLY VISIBLE WHILE FLAPS EXTENDED.- CRACKS WERE VISIBLE BEST FROM BELOW LOOKING AFT.
